# SDR DXTA2014021205648

- Difficulty date: February 11, 2014
- Submitted: February 17, 2014
- Operation: Air carrier
- Aircraft: N660QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605647
- Aircraft time: 6,605 hours, 5,073 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Shutoff Valve
- Condition: Failed
- Location: Apu
- Part time: 6,606 hours, 5,074 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT WITH THE APU RUNNING & BLEED AIR ON THERE WAS NO COLD AIR BEING PRODUCED.  AFTER SELECTING A COLDER TEMP & AIR SOURCE TO HIGH WITHIN A MINUTE THERE WAS A POOF SOUND & THE CABIN FILLED WITH A STRONG SMOKE & ELECT SMELL.  ACM OVERHEAT ANNUNCIATOR FLASHED & THE APU SHUTDOWN.  TROUBLE SHOT FOUND APU BLEED VLV STUCK IN MAX COOL POSITION CAUSING ACM TO SEIZE.  R & R ACM IAW MM 2215460 & 2341316 CHAP 2-2-04 & INSTALLED BLEED SHUT OFF VLV IAW MM CHAP 36-12-00.  NEW SEAL PN 460-200 & MS9068-032.  OPERATIONS & LEAK CHECKED GOOD.
